# SDR DALA2022092706308

- Difficulty date: September 27, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 70,830 hours, 32,975 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3259 - ATB - DUE TO THE NO.1 RADIO ALTIMETER FAULT AND ERRONEOUS AUTO-CALLOUTS IN THE COCKPIT. CORRECTIVE ACTION: REPLACED RA1 TRANSCEIVER, RA 1 - 2 COAX CABLES, AND RA 1 - 2 ANTENNAS. (9148172)
